# SDR RAIA00611005

- Difficulty date: November 3, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 16,672 hours, 16,035 cycles
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Rough
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

FLT NR 5464 - STL - CONTROL COLUMN NOT TRAVELING SMOOTHLY FROM FULL FORWARD TO FULL AFT POSITIONS.  MAINTENANCE PERFORMED AN INSPECTION OF THE ELEVATOR CONTROL CABLES AND PERFORMED A SYSTEM TEST OF THE AUTO PILOT SYSTEM AND STICK PUSHER.  NO EVIDENCE OF BINDING AND NO OTHER DEFECTS NOTED.
